# SDR DLM88100691

- Difficulty date: February 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT ELEVATOR CONTROL TAB UPPER SKIN VHS.  RT ELEVATOR CONTROL TAB UPPER SKIN VHS WAS REPAIRED IAW SRM 55-05 PAR 3A AND OPN 1031 CARD 1102-1110.  TAB WAS BALANCED IAW SRM 55-20-2D.
